Top answers from doctors based on your search:
Disclaimer

is it safe to take nyquil with zoloft

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr. Patricia Foster
43 years experience Psychiatry
Caution: NyQuil contains dextromethorphan which interacts with Zoloft (sertraline) to increase risk of serotonin syndrome. Check with prescribing doctor before ... Read More
A 32-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
NyQuil: Briefly & only as needed, unless your doctor states otherwise.
A female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Likely fine: I don't see any obvious reason that you can't take the drugs mentioned.
A 26-year-old male asked:
Dr. JOSEPHUS JOHAN PRETORIUS
Specializes in
Should not be : Hi, the medicine should not cause any problems. The Zoloft should be out of your system by now. Get better!
1
1 thank
A 35-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Depends: If you have fever, take some Tylenol (acetaminophen). Things like Nyquil do not do anything to treat the cold. Drink plenty of water and get some rest ... Read More
A 40-year-old member asked:
Dr. Alan Koenigsberg
41 years experience Psychiatry
yes: In my practice, with patients on sertraline, I have found they can take nyquil along with it without any problems. I suggest you consult with your tr ... Read More
A member asked:
Dr. William Haehl
45 years experience Family Medicine
Doubtful: You will probably not have any problems except for increased drowsiness more from the NyQuil. But in general do not mix drugs like those. Sertaline an ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Felix Brizuela
31 years experience Neurology
Nyquil: nyquil, contained benadryl (diphenhydramine) which is anticholinergic, which can make you feel goofy and disconnected.this is probably what us making ... Read More
1
1 thank
A 35-year-old male asked:
Dr. Thomas Steele
58 years experience Psychiatry
Probably: Both drugs can raise serotonin - theoretically to dangerous levels - but that would be very unlikely since 15 mg is a low dose of mirtazepine and 25 m ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month